# SDR DATA200700006

- Difficulty date: July 11, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N151CA
- Make and model: Stbros SD360
- Aircraft serial: SH3653
- Aircraft time: 31,511 hours, 38,621 cycles
- Engine: Pwa PT6A65R
- Engine time: 23,775 hours, 33,868 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Part time: 23,775 hours, 33,868 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

THE CREW WAS DEPARTING CHARLESTON, SC,  THE PILOT SMOOTHLY ADVANCED THE THROTTLES TO ALLOW THE PROPS TO SPIN UP TO MAX RPM, BEFORE SETTING TAKEOFF POWER.  THE LEFT ENGINE STARTED SURGING AND BACKFIRING WHILE THE PILOT ADVANCED THE THROTTLES.  THE COPILOT CALLED TO ABORT THE TAKEOFF.  PILOT PROMPTLY REACTED AND BROUGHT THE AIRPLANE TO A COMPLETE STOP.  THE AIRCRAFT WAS TAXIED TO THE FOB AND MAINTENANCE AND DISPATCH WERE CALLED.
